# SDR SWAA2024021541691

- Difficulty date: January 16, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 LBL11 AND WL165 AT AFT CARGO COMPARTMENT 2024-48882<[01] REPLACED ANGLE LOCATED BS867 LBL11 AND WL165 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG: 149A8102 SHEET: 19 REV: A; TOOK MEASUREMENT CRACK IS L:1.216?;[02] COMPLETED
